Alert archive / Colorado / Tornado Warnings in 2010

Tornado Warning 57, NWS Denver/Boulder, CO

June 11, 2010Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 11, 2010, 6:43 PM MDT for Morgan County, Washington County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2010, 6:43 PM MDT (00:43 UTC)
Expired
Jun 11, 2010, 7:15 PM MDT
In force
32 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 112 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:13 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WFUS55 KBOU 120043
TORBOU
COC087-121-120115-
/O.NEW.KBOU.TO.W.0057.100612T0043Z-100612T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
643 PM MDT FRI JUN 11 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO
  EASTERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 715 PM MDT

* AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTH OF
  GARY...OR 14 MILES SOUTHEAST OF FORT MORGAN. THIS STORM WAS MOVING 
  EAST AT 20 MPH. THIS TORNADO WARNING REPLACES THE WARNING THAT WAS
  IN EFFECT FOR MORGAN AND WASHINGTON COUNTIES UNTIL 645 PM MDT.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SNYDER...
  MIDWAY...HILLROSE...GARY...BRUSH AND AKRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

HEAVY RAINFALL ALSO HAS THE POTENTIAL TO PRODUCE FLOODING ON 
ROADWAYS. THE STORM HAS A HISTORY OF PRODUCING VERY LARGE HAIL.  

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 4042 10318 4000 10316 4004 10370 4041 10368
TIME...MOT...LOC 0041Z 254DEG 19KT 4016 10356

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 11, 3:10 PM MDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 11, 3:10 PM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT FRI JUN 11 2010

.SHORT TERM...SITUATION COMING TOGETHER FOR ANTICIPATED WIDESPREAD
RAINS THIS EVENING WITH HEAVY AMOUNTS POSSIBLE ALONG AND NEAR THE
FRONT RANGE FOOTHILLS.  UNSEASONABLY DEEP UPPER LEVEL TROUGH
CONTINUES TO DIG INTO THE SOUTHWEST AND WILL SOON CLOSE OFF AND
DRIFT SLOWLY EASTWARD ON SATURDAY.  THERE WILL LIKELY BE A SERIES OF
SHORTWAVES ROTATING AROUND THIS SYSTEM AND ONE IS APPROACHING THE
AREA RIGHT NOW.  AHEAD OF THIS THE UPSLOPE FLOW HAS BEEN INCREASING
IN SPEED AND DEPTH AS SEEN IN BOTH THE PTL AND MBW PROFILERS.  THERE
HAS BEEN SOME GOOD HEATING IN THE MOUNTAINS TODAY AND STORMS HAVE
BEEN RAPIDLY DEVELOPING NEAR AND EAST OF THE CONTINENTAL DIVIDE OVER
THE LAST COUPLE OF HOURS.  THE LATEST CELL WEST OF DENVER JUST
TOPPED OUT AT 71 DBZ SO CLEARLY THE AIR IS QUITE UNSTABLE.  THESE
INITIAL STORMS WILL PRODUCE SOME BRIEF HEAVY RAINS IN THE FOOTHILLS
BUT THEY ARE MOVING...ALTHOUGH ONE ISSUE IS THERE COULD BE SOME
MULTIPLE STORMS IN THE SAME AREA AS THEY MOVE FROM SOUTH TO NORTH.
STILL HOWEVER EXPECT THE PATTERN TO BECOME MORE UPSLOPE DOMINATED
AND GENERAL RAIN LATER TONIGHT.  MODELS CONTINUE TO GENERALLY
INDICATE AT LEAST 1-2 INCHES OF RAIN IN AND NEAR THE FOOTHILLS WITH
UP TO 3 INCHES IN LARIMER COUNTY.  SO OF COURSE THIS WILL BE CLOSELY
MONITORED AND THE FLOOD WATCH REMAINS IN PLACE.  SATURDAY LOOKS MORE
LIKE A CHILLY DAY WITH MAINLY LIGHT RAIN THAT WILL BECOME
INTERMITTENT SO FLOOD THREAT SHOULD EASE.  THERE COULD BE A ROUND OF
EMBEDDED THUNDERSTORMS LATER IN THE DAY THAT DEVELOP IN THE
MOUNTAINS BUT CONFIDENCE ON THE TIMING OF THIS IS NOT GREAT AT THIS
TIME.

SPECIAL VORTEX SOUNDING NEAR 20Z EAST OF DENVER STILL HAS A CAP BUT
WITH THE APPROACHING FORCING AND STORMS MOVING OFF THE FOOTHILLS
CELLS WILL MOVE INTO THE EASTERN PLAINS WHERE A TORNADO WATCH HAS
BEEN ISSUED.  THE SHEAR PROFILE IS MORE STRAIGHT LINE RIGHT NOW WITH
LOW LEVEL NE FLOW AND UPPER LEVEL SOUTHWEST FLOW SO MAY END UP BEING
MORE OF A BIG HAIL THREAT BUT IT IS JUNE IN COLORADO AND IT IS OUR
BIG TORNADO TIME OF THE YEAR.

LASTLY THERE IS THE ISSUE OF PRECIP TYPE AS WE GET INTO MORE OF A
GENERAL UPSLOPE TONIGHT.  IMPRESSIVELY COLD 700 MB TEMPS ARE
WIDESPREAD IN THE WEST AND SOME OF THIS FILTERS IN MORE SATURDAY
NIGHT INTO SUNDAY.  BUT SHOULD BE SOME PRETTY GOOD COOLING TONIGHT
AND EXPECT THE SNOW LEVEL TO DROP PERHAPS AS LOW AS 9000 FEET OR SO
EAST OF THE CONTINENTAL DIVIDE.  SEVERAL INCHES OF SNOW COULD FALL
WITH SOME HIGHER AMOUNTS POSSIBLE AND LOOKS LIKE A TRAIL RIDGE ROAD
CLOSING KIND OF STORM.  NO HOISTING AT THIS TIME GIVEN ALL THE OTHER
THINGS GOING ON AND THE COLDER AIR MAYBE HOLDING OFF UNTIL AFTER
THIS PERIOD.

.LONG TERM...LARGE UPPER LEVEL LOW WILL BE CENTERED OVER SOUTHWEST
UTAH...NORTHWEST ARIZONA AND SOUTHERN NEVADA SATURDAY EVENING WITH A
STRONG SOUTH-SOUTHWEST FLOW ALOFT OVER EASTERN COLORADO. THE UPPER
LEVEL LOW WILL LIFT NORTHEASTWARD SUNDAY AND BE OVER THE NORTHERN
PLAINS COME MONDAY. AT THE SURFACE...HIGH PRESSURE OVER THE NORTHERN
ROCKIES AND LOW PRESSURE OVER THE SOUTHERN PLAINS WILL KEEP A NORTH
TO NORTHEAST LOW LEVEL UPSLOPE FLOW OVER THE AREA THROUGH SUNDAY
NIGHT. THE UPSLOPE FLOW COMBINE WITH QG LIFT ALOFT WILL PROVIDE LIFT
FOR THE SHOWERY WEATHER. ON SUNDAY...MAY SEE A FEW BREAKS IN THE
CLOUDS TO HELP WITH SOME SURFACE HEATING. IF THIS OCCURS...MAY SEE
SOME THUNDERSTORMS SUNDAY AFTERNOON...ESPECIALLY WITH THE COLD AIR
ALOFT. IT APPEARS THE SNOW LEVEL WILL BE BETWEEN 9000 AND 10000 FEET
SATURDAY NIGHT AND SUNDAY. COULD SEE IT CREEP BELOW 9000 FEET
SATURDAY NIGHT. MAY SEE 3 TO 6 INCHES ABOVE 10000 FEET. MOST OF THE
ACCUMULATING SNOW WILL BE EAST OF THE CONTINENTAL DIVIDE WHERE THE
UPSLOPE FLOW WILL BE.

WARMER AND DRIER CONDITIONS WILL PREVAIL MONDAY WITH THE SYSTEM TO
THE NORTHEAST OF THE AREA. WILL HAVE ENOUGH MOISTURE AND WEAK
INSTABILITY AROUND TO KEEP SLIGHT CHANCE IN THE FORECAST. FROM
TUESDAY THROUGH THE END OF THE WEAK...THE MODELS SHOW A RIDGE OVER
THE CENTRAL U.S. AND A TROUGH OVER THE PACIFIC NORTHWEST. THIS WILL
RESULT IN A WEST TO SOUTHWEST FLOW ALOFT. TEMPERATURES UNDER THIS
PATTERN WILL BE NEAR NORMAL. TOUGH TO RULE OUT CONVECTION THIS FAR
OUT UNDER THIS FLOW AND WILL KEEP A SLIGHT CHANCE FOR THUNDERSTORMS
IN THE FORECAST.

&&

.AVIATION...THUNDERSTORMS DEVELOPING NOW TO THE WEST AND SOUTH OF
THE DENVER AREA AND MOVING NNE.  COVERAGE WILL INCREASE OVER THE
NEXT FEW HOURS WHEN THE THUNDERSTORMS WILL BE STRONGEST WITH A
CHANCE OF SEVERE WX.  THEN EXPECT MORE OF AN OCCASIONAL SITUATION
AFTER ABOUT 04Z WITH LOWERING CIGS DURING THE NIGHTTIME HOURS.
GENERALLY CIGS IN THE MVFR RANGE EXPECTED ON SATURDAY WITH OCNL RAIN
OR SHOWERS.

&&

.HYDROLOGY...ALTHOUGH STREAMFLOWS HAVE BEEN SLOWLY RECEDING THE PAST
COUPLE OF DAYS...THEY REMAIN HIGH. ADDITIONAL MODERATE TO HEAVY
RAINFALL WOULD CAUSE RIVERS AND CREEKS IN BOULDER...LARIMER AND WELD
COUNTIES TO RISE BACK UP TO LEVELS SEEN EARLIER THIS WEEK....WITH
OVERBANK FLOWS AND LOWLAND FLOODING POSSIBLE THROUGH THIS WEEKEND.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH 6PM MDT FRIDAY
THROUGH 6AM MDT SUNDAY FOR THE NORTHERN FOOTHILLS AND NORTHERN PARTS
OF THE URBAN CORRIDOR...ZONES 35..38..39..42..43...

SZOKE/MEIER
Hazardous weather outlook, Jun 11, 11:00 AM MDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1100 AM MDT FRI JUN 11 2010

COZ030>051-121200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1100 AM MDT FRI JUN 11 2010

...FLOOD WATCH FOR PORTIONS OF LARIMER...WELD...AND BOULDER COUNTIES
TONIGHT THROUGH SATURDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AIRMASS COUPLED WITH A DEEPENING UPPER LEVEL LOW OVER
THE SOUTHWEST WILL BRING WIDESPREAD THUNDERSTORMS AND SOME HEAVY
RAINS TO THE AREA THROUGH TONIGHT.  UPSLOPE FLOW IS DEEPENING OVER
THE AREA AND SHOWERS AND THUNDERSTORMS WILL SOON BE DEVELOPING IN
THE FOOTHILLS.  THESE WILL INCREASE IN COVERAGE LATER THIS AFTERNOON
AND TONIGHT WITH THE FOCUS FOR THE HEAVIEST RAINS IN AND NEAR THE
FOOTHILLS FROM WEST OF DENVER NORTH TO THE WYOMING BORDER.  GENERAL
RAINFALL TOTALS OF ONE TO TWO INCHES ARE POSSIBLE...WITH LOCALLY
MORE...ESPECIALLY IN LARIMER COUNTY.  A FLOOD WATCH REMAINS IN
EFFECT FOR MUCH OF THIS AREA THROUGH SATURDAY NIGHT.

AS THE PRECIPITATION BECOMES MORE WIDESPREAD TONIGHT THE SNOW LEVEL
WILL LOWER FROM AROUND 10000 FEET TO AROUND 9000 FEET BY SATURDAY
MORNING.  SEVERAL INCHES OF SNOW ARE LIKELY AT HIGHER ELEVATIONS
WHICH COULD CLOSE SEASONAL ROADS SUCH AS TRAIL RIDGE ROAD IN ROCKY
MOUNTAIN NATIONAL PARK.

ON THE PLAINS THE ATMOSPHERE IS NOT AS UNSTABLE AS YESTERDAY BUT
WITH ALL THE MOISTURE IN PLACE AND AFTERNOON HEATING SOME
THUNDERSTORMS COULD BECOME SEVERE.  AT THIS TIME LARGE HAIL APPEARS
TO BE THE MAIN THREAT WITH STRONG STORMS PERSISTING INTO THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COOL AND WET WEATHER PATTERN WILL REMAIN OVER NORTH CENTRAL AND
NORTHEAST COLORADO THROUGH THE WEEKEND. PERIODS OF RAIN ARE EXPECTED
THROUGH SUNDAY AFTERNOON WITH SNOW ABOVE 10000 FEET AND POSSIBLY
MIXED DOWN TO 9000 FEET. SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE
POSSIBLE ABOVE 10000 FEET...MAINLY EAST OF THE CONTINENTAL DIVIDE.
MODERATE TO HEAVY RAIN MAY CAUSE STREAMS AND RIVERS TO RISE THE
WEEKEND ALONG THE FRONT RANGE...POSSIBLY FLOODING LOW LYING AREAS.

FOR NEXT WEEK THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM.

SZOKE/MEIER

In the hours before

Local storm report, Jun 11, 4:57 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             6 S PROSPECT VALLEY     39.99N 104.39W
06/11/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 11, 5:18 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
518 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TORNADO          3 W RAMAH               39.12N 104.22W
06/11/2010                   EL PASO            CO   NWS EMPLOYEE

&&

BLOUIS
Local storm report, Jun 11, 5:23 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...COR...
NATIONAL WEATHER SERVICE DENVER CO
523 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TORNADO          3 W RAMAH               39.12N 104.22W
06/11/2010                   EL PASO            CO   NWS EMPLOYEE

0456 PM     HAIL             6 S PROSPECT VALLEY     39.99N 104.39W
06/11/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0438 PM     HAIL             3 NW IDLEDALE           39.70N 105.28W
06/11/2010  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0425 PM     HAIL             7 E BRIGHTON            39.98N 104.66W
06/11/2010  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0411 PM     HAIL             1 SE THORNTON           39.89N 104.95W
06/11/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

            FUNNEL CLOUD

0343 PM     HAIL             1 N LAFAYETTE           40.02N 105.10W
06/11/2010  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0340 PM     HAIL             1 ESE WHEAT RIDGE       39.77N 105.07W
06/11/2010  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0331 PM     HAIL             1 ENE WHEAT RIDGE       39.78N 105.09W
06/11/2010  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0310 PM     HAIL             1 NE BROOKVALE          39.64N 105.41W
06/11/2010  M1.00 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

0305 PM     HAIL             2 NE EVERGREEN          39.65N 105.32W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0302 PM     HAIL             2 WNW CHATFIELD RESERVO 39.57N 105.11W
06/11/2010  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 11, 5:50 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
550 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             11 S WIGGINS            40.07N 104.07W
06/11/2010  M3.00 INCH       MORGAN             CO   TRAINED SPOTTER

0527 PM     TORNADO          25 W HUGO               39.13N 103.93W
06/11/2010                   ELBERT             CO   TRAINED SPOTTER

0503 PM     TORNADO          3 W RAMAH               39.12N 104.22W
06/11/2010                   EL PASO            CO   NWS EMPLOYEE

0456 PM     HAIL             6 S PROSPECT VALLEY     39.99N 104.39W
06/11/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

&&

BLOUIS
Local storm report, Jun 11, 5:52 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             1 S WIGGINS             40.22N 104.07W
06/11/2010  M2.75 INCH       MORGAN             CO   COUNTY OFFICIAL
            WINDSHEILDS DAMAGED TO EMERGENCY VEHICHLES

&&

BLOUIS
Local storm report, Jun 11, 6:36 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
636 PM MDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             4 E PERRY PARK          39.26N 104.91W
06/11/2010  M2.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0601 PM     HAIL             1 SSW BENNETT           39.74N 104.43W
06/11/2010  M1.75 INCH       ADAMS              CO   TRAINED SPOTTER

0600 PM     HAIL             6 NE MATHESON           39.23N 103.90W
06/11/2010  M2.75 INCH       ELBERT             CO   PUBLIC

0559 PM     HAIL             1 SW STRASBURG          39.72N 104.31W
06/11/2010  M2.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0555 PM     HAIL             5 NW LIMON              39.32N 103.76W
06/11/2010  M1.25 INCH       ELBERT             CO   TRAINED SPOTTER

0555 PM     HAIL             5 NW LIMON              39.32N 103.76W
06/11/2010  E1.25 INCH       ELBERT             CO   TRAINED SPOTTER

0547 PM     HAIL             1 S WIGGINS             40.22N 104.07W
06/11/2010  M2.75 INCH       MORGAN             CO   COUNTY OFFICIAL

&&

BLOUIS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:08 PM MDTTornado WarningBOUAdams, Arapahoe52 min
Jun 11, 6:11 PM MDTTornado WarningBOUMorgan, Washington34 min
Jun 11, 6:16 PM MDTSevere Thunderstorm WarningBOULogan, Weld59 min
Jun 11, 6:17 PM MDTFlash Flood WarningBOUElbert, Lincoln3 hr
Jun 11, 6:28 PM MDTTornado WarningBOUElbert, Lincoln47 min
Jun 11, 6:39 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld66 min
Jun 11, 6:59 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Washington38 min
Jun 11, 7:09 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington34 min
Jun 11, 7:12 PM MDTSevere Thunderstorm WarningBOULogan33 min
Jun 11, 7:13 PM MDTTornado WarningBOULincoln47 min
Jun 11, 7:35 PM MDTFlash Flood WarningBOULogan, Morgan, Washington4 hr
Jun 11, 7:42 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick63 min
Jun 11, 7:53 PM MDTSevere Thunderstorm WarningBOULincoln, Washington22 min
Jun 11, 8:27 PM MDTFlash Flood WarningBOUPhillips, Sedgwick2 hr
Jun 11, 8:32 PM MDTFlash Flood WarningBOUMorgan, Weld3 hr
Jun 11, 8:36 PM MDTSevere Thunderstorm WarningBOUPhillips, Sedgwick54 min
Jun 11, 9:59 PM MDTSevere Thunderstorm WarningBOUPark46 min
Jun 11, 10:30 PM MDTAreal Flood AdvisoryBOUPark90 min
Jun 11, 10:44 PM MDTSevere Thunderstorm WarningBOUPark61 min
Jun 11, 11:32 PM MDTAreal Flood WarningBOUMorgan, Weld10 hr
Jun 12, 12:17 AM MDTAreal Flood AdvisoryBOUDouglas, Jefferson, Park88 min
Jun 12, 4:20 AM MDTAreal Flood AdvisoryBOULarimer, Weld24 hr
Jun 12, 9:28 AM MDTAreal Flood WarningBOUWeld8 hr
Jun 12, 9:58 AM MDTAreal Flood AdvisoryBOUBoulder24 hr
Jun 12, 1:49 PM MDTRiver Flood AdvisoryBOULarimer6 hr
Jun 12, 1:49 PM MDTRiver Flood AdvisoryBOULarimer29 hr
Jun 12, 1:49 PM MDTRiver Flood AdvisoryBOUWeld29 hr
Jun 12, 1:49 PM MDTRiver Flood AdvisoryBOUWeld29 hr
Jun 12, 3:50 PM MDTAreal Flood WarningBOUWeld4 days
Jun 12, 5:15 PM MDTAreal Flood AdvisoryBOUWeld17 hr

Nearby

Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.